# SDR 2022FA0000548

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: General aviation
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 71,719 hours, 30,569 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 25254
- Condition: Depleted
- Location: Zone 200
- Part time: 71,719 hours, 30,569 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR OVER HEAD EXIT LIGHT INOP/CORRECTIVE ACTION REPAIRED BATTERY WAS SAPPED ACCOMPLISHED IAW AMM BOEING 767 CHAPTER 33-51-07.
